# SDR AALA960423

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS AT ROWS 26 AND 27 INOPERATIVE.  RECONNECTED LOOSE CONNECTOR AT EMERGENCY EXIT FLOOR PATH LIGHT TRACK STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
